On the resolution of index form equations in biquadratic number fields, II

I. Gaál, A. Pethö, M. Pohst

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Combining Baker's effective method with the reduction procedure of Baker and Davenport, we give an algorithm for the complete resolution of index form equations corresponding to totally real cyclic biquadratic number fields. The solutions make it possible to construct all power integral bases of these fields. The method can be modified to be applicable also to other types of decomposable form equations.

Original languageEnglish
Pages (from-to)35-51
Number of pages17
JournalJournal of Number Theory
Volume38
Issue number1
DOIs
Publication statusPublished - May 1991

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the resolution of index form equations in biquadratic number fields, II'. Together they form a unique fingerprint.

  • Cite this